# SDR CA050419001

- Difficulty date: April 4, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Beech 300BEECH
- Engine: Pwa PT6A60A
- System (JASC): 7320 · Fuel Controlling System
- Part: Hydromech Unit
- Part number: 312064401
- Part serial: 2487576
- Condition: Inoperative
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE THE ENGINE EXPERIENCED AN UNCOMMANDED POWER REDUCTION.  THE CREW SHUT THE ENGINE DOWN IN FLIGHT.  THE HYDROMECHANICAL FUEL CONTROL UNIT WAS SUBSEQUENTLY REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
